# SDR GTIA2024110438505

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 14,723 hours, 6,173 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 52536
- Condition: Inoperative
- Location: Zone 200
- Part time: 9 hours, 5 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP-R/R FWD MEGAPHONE IAW AMM 25-65-00. OPS CHECK GOOD NO OTHER DEFECTS FOUND
